# SDR UIEA2021040200785

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,708 hours, 17,092 cycles
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT AOA OVERHEAD LAMP INOP  / ( ANGLE OF ATTACK SENSOR HEATER SYSTEMS (NOTIFY DISPATCH) )( TRANSFERED TO MDDR# 144693 UNDER MEL 30-32-01 CAT C. PLACARDS INSTALLED  02 APR 21- LP 1187012 ITEM 5 - RFD - REPLACED MISC ANN PANEL ASSY IAW AMM 31-00-00. OPS CHECK GOOD. THIS ACTION CLEARS DMI 144693. PLACARDS REMOVED )
